Volume 15, Issue 2, August 2008, Pages 212 - 226
On a classification of integrable vectorial evolutionary equations
- M. Ju Balakhnev 0, A.G. Meshkov 1
0Orel State Technical University
1Orel State Technical University
Available Online 19 August 2008.
- https://doi.org/10.2991/jnmp.2008.15.2.8How to use a DOI?
- A list of twenty five integrable vectorial evolutionary equations of the third order is presented. Each equation from the list possesses higher symmerties and higher conservation laws.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - M. Ju Balakhnev AU - A.G. Meshkov PY - 2008 DA - 2008/08 TI - On a classification of integrable vectorial evolutionary equations JO - Journal of Nonlinear Mathematical Physics SP - 212 EP - 226 VL - 15 IS - 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2008.15.2.8 DO - https://doi.org/10.2991/jnmp.2008.15.2.8 ID - Balakhnev2008 ER -